# SDR WX0A071128

- Difficulty date: March 15, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 39373802
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD SPAR STA 533, LOWER CAP FLANGE CORRODED, REMOVED CORROSION, REMAINING THICKNESS .124, 1.0" IN LENGTH, HFEC INSPECTED AREA.  NO CRACKS NOTED PER NDT SPM PART 06-10-01-063, PROCEDURE 3.  INSTALLED FILLER AND REPAIR STRAP IAW STS ENGINEERING 10-2012-061, PERMANENT REPAIR.
